# SDR ASAA2022032337758

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 32,356 hours, 10,346 cycles
- Engine: Ge CFM567B24
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 9354
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 50,726 hours, 15,113 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHES DURING MASTER CAUTION RESET. GROUNDED - YES. BITE TEST ACCOMPLISHED IAW B737-900 AMM 21-62 TASK 801 FOR BOTH CONTROLLERS. PACK CONTROLLER #2 PASSED, PACK CONTROLLER#1 (LH) SHOWED FAULT CODE THIS PACK-TCV FAULT, WAS ABLE TO BE CLEARED. DUE TO HISTORY AS PER B737-900 FIM 21-62TASK 830 LEFT TEMP CONTROL VALVE REMOVED/REPLACED IAW AMM 21-51-10 SYSTEM OK.
